# SDR QMLA2023082620067

- Difficulty date: August 24, 2023
- Submitted: August 26, 2023
- Operation: Air carrier
- Aircraft: N239SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8100
- Aircraft time: 6,213 hours, 12,871 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 9,070 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEPARTED HELIPAD EN-ROUTE TO AIRPORT FOR FUEL FOR AN INTERFACILITY REQUEST. AFTER HOVER CHECKS AND REPOSITIONING TO THE CENTER OF THE HELIPAD, FLIGHT CREW NOTED VISIBLE LIQUID RANGING IN SIZE FROM A SMALL PUDDLE TO SEVERAL DROPS. FLIGHT CREW CONDUCTED A QUICK RISK ASSESSMENT AND DECIDED TO CONTINUE FLIGHT UNDER THE CONDITION IF THERE WAS ANY SMELL OF FUEL WE WOULD RETURN TO BASE. BEFORE DEPARTURE FUEL WAS NOTED AND EXTRA CARE WAS GIVEN TO MONITOR FUEL BURN RATE. IN CRUISE FLIGHT APPROXIMATELY TWO MINUTES AFTER DEPARTURE MED CREW NOTED A FAINT SMELL OF FUEL IN THE CABIN. PILOT ASKED FOR HELP FROM MED CREW TO NOTIFY AIRCOM ABOUT SITUATION AND WE RETURNED BACK TO BASE. THERE WAS NO AIRCRAFT COMPONENT THAT CAUSED THIS. THE PUDDLE OR DROPS THEY SAW WERE MOST LIKELY WATER FROM THE AIR CONDITIONER SYSTEM, PILOT SMELLED NO FUEL FUMES. I WAS ON THE HELIPAD WITHIN 3 MINUTES OF THEM SHUTTING DOWN. THERE WAS NO EVIDENCE OF A FUEL LEAK OR SMELL OF FUEL OR EVIDENCE UNDER THE COWLINGS. WE DID A GROUND RUN AND THERE WERE NO LEAKS, DID A MAINTENANCE FLIGHT, NO FUEL SMELL IN FLIGHT WAS NOTED AND NO LEAKS FOUND ON RETURN.
